On a generalization of Ramanujan's sum

    Research output: Chapter in Book/Report/Conference proceedingChapterProfessional

    Original languageEnglish
    Title of host publicationJuhlakirja Tampereen yliopiston taloudellis-hallinnollisen tiedekunnan täyttäessä 20 vuotta
    EditorsJuha Vartola, Risto Harisalo, Seppo Hyyrö, Olavi Keskumäki, Kari Neilimo
    Pages291-297
    Publication statusPublished - 1985
    Publication typeD2 Article in professional manuals or guides or professional information systems or text book material

    Cite this